# SDR IPXA2019072344807

- Difficulty date: July 2, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 20,693 hours, 12,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650007
- Part serial: FH1259
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 RT WING, OB FLAP TRAILING EDGE STATIC WICK CORRODED COMMON TO UPPER SKIN. REPAIRED PER EA#300-5750-27-A2358 REV-.
